Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JT231897

i have to take a break or stop accutane because of my severe side effects

Recommended Posts

i am almost 4 months into my 5 month treatment and the whole 4th month i have had stomach and head pains first they lowered the dosage and the head pains didnt go away so today she told me to take a week break from it and see if they stop. I have been clear for almost 2 months not one zit well maybe just one but i dont wanna to cut my cousre short because im scared it might not finish the job or maybe it will, but anyways i was wondering if this has happened to anyone else and if so did the head pains go away and were you able to finish your treatment ? i know that this is really long and i really appreeciate if you have read this far. I will be very thankful if there is anyone who can give me some answers.

Link to post
Share on other sites

I started Accutane in May of 2005. I was on 40mg the first month. The second month my dermatologist increased the dosage to 40mg/80mg alternation every other day. I experienced a second initial breakout, my mood was the worst it had ever been, and I was getting terrible, excruciating migraines that I hadn't experienced in over 5 years. She decreased the dosage, and I remained at 40mg for the remainder of my course until I ended it in November of 2005. I never experienced anything to the extent you have, but I don't think internal detriment and pain is worth it, if you were to ask me. Clear skin is great, but if it costs you your health, then it really isn't worth it after all.

Link to post
Share on other sites

Hi !

I have been taking mine for one month and I have the headaches too..my mood has changed also. I am like you and don't want to complain becuase I want to finish the treatment. I feel your pain , hang in there...maybe you have been on it long enough!

Jamee

Link to post
Share on other sites

general treatments run for 4 months. some to 6 months. if you are close to 4 months and your skin is clear I really wouldn't worry. chances are you probably wouldn't need a further month on the medication and maybe that's why your derm is happy enough to take you off.

Link to post
Share on other sites

'hang in there'? That sounds like the worst advise I have ever heard. If I were you I would call my dermatologist and tell him/her, what if your brain explodes or something.

Link to post
Share on other sites
'hang in there'? That sounds like the worst advise I have ever heard. If I were you I would call my dermatologist and tell him/her, what if your brain explodes or something.
Link to post
Share on other sites
If you've been 99% clear for the last 2 months I think its about the right time to stop. The drug isn't doing your health any good and it looks like you're cured anyway!
Link to post
Share on other sites
'hang in there'? That sounds like the worst advise I have ever heard. If I were you I would call my dermatologist and tell him/her, what if your brain explodes or something.
Link to post
Share on other sites
'hang in there'? That sounds like the worst advise I have ever heard. If I were you I would call my dermatologist and tell him/her, what if your brain explodes or something.

Yep. That's what Accutane does... makes your brain explode...

Link to post
Share on other sites

thanks all of you for youre great advice well most of it was great anyways especially from zolio i definately agree with you and want to finish your course because if you had or have acne you know how important it is to have clear skin and remain that way but i am doing better i havent takin accutane for 2 days and the headaches already seem to be decreaseing in both pain and number of headaches so after i stop taking it for a week if my headaches are gone my derm said we will continue my treatment and even though it is causing me pain it is so worth these great results i have had thank you for your advice please comment more!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×